# SDR CALA2017031000567

- Difficulty date: March 10, 2017
- Submitted: March 11, 2017
- Operation: Air carrier
- Aircraft: N14228
- Make and model: Boeing 737824
- Aircraft serial: 28792
- Aircraft time: 58,064 hours, 21,015 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLASHLIGHT AT DOOR 2R CHARGE/READY LIGHT NOT BLINKING. REPLACED FLASHLIGHT BATTERY ON INBD ONE AT 2R, OPS CHECKS GOOD.
